# SDR RAIA00708020

- Difficulty date: August 8, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 19,689 hours, 18,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3567 - RIC - FLOOR STRIP EMERGENCY LIGHTS INOP.  MAINTENANCE INSPECTED FLOOR STRIP FOUND A SHORTED WIRE AND REPAIRED IT, OPS CHECK GOOD AT THIS TIME.
